Psych meds have screwed my sex life up big time...Please help!!!
avatar
miki6736 posted:
About 5 years ago I was diagnosed with bipolar disorder.I was put on anxiety,depression,and anti psychotic meds.They changed from one month to the next,and anyway,that went on for almost 5 years.
To make a long story short,I got sick of being a zombie,and quit taking the meds about 3 months ago.
My wife,and I went from having damn good sex almost everyday before all the medication,to hardly having sex at all after the meds.I have lost most of my sexual desire,and when I want to,I can't get it up,or I cum before I can even get a full erection,and when I cum,barely anything comes out.We are both frustrated,and I have got to fix it.I want my sex life back.Can anyone PLEASE give me some good advice? By the way,I'm 37 years old.
Reply
 
avatar
alaska_mommy responded:
I know from experience that anti-depression meds can really kill your sex life. I only was on low dose meds myself, but still struggled to orgasm during sex.
I wonder if it may just take a little more time for all the meds to clear your system. Some of those meds can really mess with you. Maybe look up some detox-type diets or drinks to help clear them? I know Yogi teas makes a detox tea that is actually pleasant to drink if you put a little honey or sugar in it. It's the peach flavored Detox Tea. Take as directed on the box. I would check maybe with a naturopath or someone like that to get a good idea of how to clear them out...good luck to you.
 
avatar
longduckdong46 responded:
Well it sounds as though you have made up your mind in regards to the medications. A Dr. once told me that they are poison and generally always lower the libido.
Did you have any problems after stopping the meds ?

alaska_mommy may be on to something suggesting the detox method ?
 
avatar
An_215217 responded:
I have the same problem with anti-anxiety meds - only for me it has just been 7 weeks since I stopped. I really hoped my sex drive would come back, my relationship is really suffering.
All I get everywhere is that you just have to wait...